Alert archive / Missouri / Flash Flood Warnings in 2023

Flash Flood Warning 36, NWS Springfield, MO

July 13, 2023Oregon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 13, 2023, 8:17 PM CDT for Oregon County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2023, 8:17 PM CDT (01:17 UTC)
Expired
Jul 14, 2023, 12:00 AM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Oregon County, MO

The radar

The Springfield radar (KSGF), 179 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

665 
WGUS53 KSGF 140117
FFWSGF
MOC149-140500-
/O.NEW.KSGF.FF.W.0036.230714T0117Z-230714T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
817 PM CDT Thu Jul 13 2023

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southwestern Oregon County in south central Missouri...

* Until midnight CDT tonight.

* At 817 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Thayer, Koshkonong and Grand Gulf State Park.

This includes the following low water crossings...
  Warm Fork Spring River at County Road 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3665 9168 3665 9147 3660 9147 3654 9142
      3650 9130 3650 9167 3661 9167 3661 9168

FLASH FLOOD...RADAR INDICATED

$$

GH
1 follow-up statement
285 
WGUS73 KSGF 140503
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1203 AM CDT Fri Jul 14 2023

MOC149-140513-
/O.EXP.KSGF.FF.W.0036.000000T0000Z-230714T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oregon MO-
1203 AM CDT Fri Jul 14 2023

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN OREGON COUNTY...

An Areal Flood Warning will replace the Flash Flood Warning.

LAT...LON 3665 9168 3665 9147 3660 9147 3654 9142
      3650 9130 3650 9167 3661 9167 3661 9168

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:27 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 13, 6:27 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
627 PM CDT Thu Jul 13 2023

Key Messages:

1. Heat Advisory this afternoon for locations along and south of
a Fort Scott, Kansas to Marshfield, Missouri line.

2. Potential for additional thunderstorms tonight into Saturday
morning including a marginal to slight risk for severe
thunderstorms and flash flooding.

3. Slightly cooler from Friday into early next week with hot
conditions returning by the middle of next week.

.SHORT TERM...(This evening through Friday)
Issued at 236 PM CDT Thu Jul 13 2023

Synoptic Scale Pattern and Current Conditions: An upper level west-
northwest flow aloft remains established from the northern Rockies
through the Ohio Valley. There are likely multiple weak
perturbations within the flow, however they are hard to discern on
the three water vapor channels. This alone is a forecast
challenge when it comes to the potential for convection over the
next 24- hours.

At the surface, a frontal boundary has stalled out fairly close to
the I-44 corridor from southwest Oklahoma through the St. Louis
metro. Surface temperatures and dew points are fairly homogeneous on
either side of the front, with most areas seeing temperatures in the
lower and middle 90s as of mid-afternoon. Dew points are running
in the lower to middle 70s. This has resulted in heat indices
ranging from 96 to 106 degrees.

The highest temperatures and heat indices are occurring generally
south of a Fort Scott, Kansas to Marshfield, Missouri line. We
recently expanded the Heat Advisory northward another tier of
counties with it now including the Springfield area. The advisory
goes until 7 PM.

Radar across the Missouri Ozarks is fairly quiet this afternoon with
capping holding down convection, at least through the 3 PM hour.

Potential for Storms from Late this Afternoon into Tonight: There
appear to be two different opportunities for showers and
thunderstorms, primarily from extreme southeast Kansas into southern
Missouri. The first opportunity will come from late this afternoon
into early this evening as convective inhibition is eroded south of
the Highway 60 corridor. Beyond weak convergence along the front, we
are struggling to find any other notable features which would aid in
convective initiation.

With that being said, we will carry 10-20% PoPs for this potential.
If a storm can manage to develop, it will do so in a highly
unstable environment with short term ensembles progging MLCAPEs of
2500-3000 J/kg into early evening. Deep layer shear will be
marginal with 0-6 km bulk shear magnitudes of 25-30 knots. This
would support a conditional severe threat with hail to the size of
half dollars and locally damaging wind gusts being the primary
potential severe weather hazards.

The second opportunity for storms will then come later tonight,
likely after midnight. Short term ensembles are in good agreement
that a low-level jet will strengthen and nose into southeastern
Kansas and eastern Oklahoma in the 2-6 AM time frame. Isentropic
upglide will correspondingly develop in a corridor from southeastern
Kansas through southwestern Missouri.

The question then becomes whether or not this lift will be strong
enough to erode convective inhibition in the 850 to 700 mb layer.
Some members of the 12Z HREF do indeed break out elevated convection
in this corridor, while others do not. The last several runs of the
RAP have oscillated back and forth regarding the potential for
elevated convection.

Another fly in the ointment will be the potential for MCS
activity rolling off the central High Plains later this evening
and then moving across portions of southern Kansas and northern
Oklahoma late tonight. Again, some CAMs show this scenario while
others do not. If the MCS does indeed develop, it could glance
portions of southeast Kansas and southwest Missouri. It may also
dive southwest of the area and effectively cut off that low-level
jet and eventually thwart that potential for elevated convection.

With all of these potential scenarios under consideration, we
have gone with 40-70% PoPs across primarily southwest Missouri
and extreme southeast Kansas for late tonight. These PoPs will
likely have to be raised/lowered accordingly as we get a better
feel this evening for how this complicated setup will transpire.

There will again be a conditional Marginal Risk for severe storms
late tonight. If the elevated scenario comes to fruition on the nose
of the low-level jet, hail to the size of quarters would be the
primary potential severe weather hazard. If we get glanced by an
MCS, damaging wind gusts to 60 mph would be the primary hazard.

We will also have to watch for a localized flash flooding threat to
emerge over extreme southwestern Missouri late tonight. Some
locations received 2-3" of rainfall last night across McDonald
County. The 12Z HREF localized probability-matched mean product
shows a few pockets of 2-4" rainfall amounts from southeastern
Kansas through southwestern Missouri into northwest Arkansas late
tonight. If these amounts pan out over areas that saw heavy
rainfall last night, localized flash flooding would become likely.

Potential for Thunderstorms Friday: How the overnight situation
transpires will have big impacts on sensible weather for Friday.
If an MCS does indeed develop and glances southwestern Missouri,
we may see the remnants of this MCS impact southern Missouri well
into the morning. That could include showers/ thunderstorms and
abundant cloud cover. The 12Z HRW NSSL and ARW both depict this
general scenario, as do recent runs of the HRRR.

In contrast, the NAM Nest is farther south with the MCS activity,
which is common with this particular model. The operational NAM
and GFS are also drier for Friday morning. With all of this said,
we have maintained a middle of the road approach with PoPs Friday
morning with most areas in the 40-60% range. Again, adjustments
will be likely as we get a better feel for how this will play out.

Friday afternoon should then be drier across extreme southeastern
Kansas and western Missouri, especially if the atmosphere is worked
over by morning activity. The eastern Ozarks may still be in line
for scattered showers and thunderstorms, especially if there is a
remnant MCV in the area.

Due to the uncertainties in precipitation and cloud coverage, there
are high NBM spreads in potential high temperatures for Friday. If
rain and clouds are more prevalent, highs may only warm into the
lower and middle 80s. Less in the way of rain and clouds will
support highs in the lower to middle 90s. We have gone with NBM
numbers for now which is right around the 50th percentile (upper 80s
to lower 90s).

.LONG TERM...(Friday Night through Thursday)
Issued at 236 PM CDT Thu Jul 13 2023

Thunderstorm Potential Friday Night into Saturday Morning: Short
term ensembles are in good agreement that a more pronounced short
wave trough will move southeastward across the northern and
central Plains. The 500 mb feature is forecast to reach the Upper
and Middle Mississippi River Valley by 12Z on Saturday. As this
occurs, a cold front will drive southeast through the area.

Confidence is therefore increasing in yet another round of
thunderstorms from later Friday night into Saturday morning.
Inspection of SREF data reveals 90%+ probabilities of at least
1000 J/kg of MUCAPE with 50-70% probabilities of greater than 2000
J/kg of MUCAPE, especially before 06Z Saturday. With 0-6 km bulk
shear magnitudes progged to be around 40 knots, these storms will
have at least some potential to be severe. The SPC Day 2 Outlook
does have the area painted in a Marginal to Slight Risk for severe
storms. Given that a linear MCS would be the likely storm mode,
damaging winds would be the primary potential severe weather
hazard.

The threat for flash flooding will also exist with this round of
storms as PWATs are again forecast to be in the 1.8" to 2.0" range.
Thus, stronger storms will contain torrential rainfall. Given
that some locations will be saturated from previous rounds of
storms, flash flooding will be a potential hazard. WPC has the
area in a Slight Risk for excessive rainfall.

Quiet from Later Saturday into Sunday: The upper level pattern will
briefly become more amplified as strong short wave energy digs
southeast into the Great Lakes. This will put the region in a
northwest flow aloft with that surface front likely dropping south
of the I-40 corridor by Sunday morning. Dry weather is therefore
expected with temperatures returning to near normal values. The NBM
is fairly tightly clustered around highs in the upper 80s to lower
90s.

Sunday Night into Tuesday: WPC cluster scenarios hold onto a
northwest flow aloft but do start to build an upper level ridge from
the southern Rockies and Plains back towards the Missouri Ozarks.
There are some ensemble members that hint at more MCS potential as
a surface warm front gradually begins to retreat north through
the region.

Temperatures will begin a gradual warming trend with highs returning
to the lower and middle 90s by Tuesday. Confidence is increasing
that portions of southwestern Missouri and southeastern Kansas will
warm into the upper 90s on Tuesday.

Next Wednesday and Thursday: Cluster scenarios begin to flatten the
upper level flow with the upper level ridge beginning to span east
into the Lower Mississippi Valley. This will result in a continued
warming trend with NBM statistical data suggesting that high
temperatures will once again make a run at the upper 90s to around
100 degrees.

Thunderstorm chances will largely be tied to the track of potential
MCSs. Initially, the favored track would tend to be north of the
area on Wednesday. There are then some ensemble members that
shift a cold front (and corresponding MCS track) a bit farther
south to end the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 624 PM CDT Thu Jul 13 2023

Should mainly have VFR conditions through the period. There is a
period late tonight between 09-14z where some convection will be
possible at the TAF sites. Could see some MVFR or brief IFR within
any convection that occurs. Generally light winds are expected,
initially from the northeast, but switching to the south towards
morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for MOZ077-088>096-
     101>105.

KS...Heat Advisory until 7 PM CDT this evening for KSZ097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Lindenberg
Hazardous weather outlook, Jul 13, 8:15 PM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
815 PM CDT Thu Jul 13 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
815 PM CDT Thu Jul 13 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

Additional showers and thunderstorms will be possible across
southern Missouri and southeast Kansas tonight. The storms will
be capable of producing large hail, damaging winds, and localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional rounds of thunderstorms are possible Friday into
Saturday morning. Localized heavy rainfall and flash flooding
will be the main risks, but a few strong to severe storms will be
possible at times.

Additional thunderstorms will then be possible by the middle of
next week along with the potential return of excessive heat.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Jul 13, 3:08 PM CDT, 5 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
308 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     Tstm Wnd Dmg     1 W Fairview            36.82N 94.11W
07/13/2023                   Newton             MO   Emergency Mngr

            Several power poles were pushed over
            blocking traffic. Multiple electric
            customers were without power.

&&

FEH
Special weather statement, Jul 13, 5:43 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
543 PM CDT Thu Jul 13 2023

MOZ106-132300-
Oregon MO-
543 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southeastern Oregon
County through 600 PM CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gatewood, or 18 miles east of Thayer, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alton, Myrtle and Couch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3656 9148 3672 9140 3666 9112 3650 9113
      3649 9124 3650 9134
TIME...MOT...LOC 2243Z 295DEG 28KT 3657 9120

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch
Local storm report, Jul 13, 6:21 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
621 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Lightning        Mountain Grove          37.13N 92.26W
07/13/2023                   Wright             MO   Broadcast Media

            The Mountain Grove Fire Department responded
            to three separate lightning-related fires.
            At least one occurred at a residence.

&&

FEH
Special weather statement, Jul 13, 6:43 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
643 PM CDT Thu Jul 13 2023

MOZ106-140000-
Oregon MO-
643 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southeastern Oregon
County through 700 PM CDT...

At 643 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Alton, or 12 miles east of Thayer, moving
southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alton, Myrtle and Couch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3654 9150 3670 9140 3663 9112 3650 9113
      3650 9142
TIME...MOT...LOC 2343Z 295DEG 27KT 3658 9133

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Jul 13, 7:58 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
758 PM CDT Thu Jul 13 2023

MOZ097-106-140200-
Oregon MO-Howell MO-
758 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southeastern Howell
and southern Oregon Counties through 900 PM CDT...

At 758 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Thayer, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Plains, Grand Gulf State Park, Thayer, Mammoth Spring,
Koshkonong, Brandsville, Myrtle and Couch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3663 9188 3675 9186 3654 9113 3650 9113
      3649 9124 3650 9172
TIME...MOT...LOC 0058Z 304DEG 18KT 3659 9167

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Local storm report, Jul 13, 8:07 PM CDT, 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Springfield MO
807 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Lightning        Mountain Grove          37.13N 92.26W
07/13/2023                   Wright             MO   Broadcast Media

            The Mountain Grove Fire Department responded
            to three separate lightning-related fires.
            At least one occurred at a residence.

0100 AM     Tstm Wnd Dmg     4 N Northview           37.34N 92.99W
07/13/2023                   Webster            MO   Public

            Multiple large trees were uprooted or
            snapped. Shingle and siding damage occurred
            to 7 to 10 out buildings and homes.

0104 AM     Tstm Wnd Dmg     3 ESE Niangua           37.37N 92.78W
07/13/2023                   Webster            MO   Amateur Radio

            Delayed report. Large tree snapped. Time
            estimated from radar.

0152 AM     Tstm Wnd Dmg     Cabool                  37.12N 92.10W
07/13/2023                   Texas              MO   Public

            trees down and power outages.

0145 AM     Tstm Wnd Dmg     1 W Fairview            36.82N 94.11W
07/13/2023                   Newton             MO   Emergency Mngr

            Several power poles were pushed over
            blocking traffic. Multiple electric
            customers were without power.

1252 AM     Tstm Wnd Gst     1 WNW Webb City         37.15N 94.49W
07/13/2023  M64 MPH          Jasper             MO   ASOS

            Joplin Airport ASOS reported 64 mph wind
            gust.

1258 AM     Tstm Wnd Dmg     Oronogo                 37.19N 94.47W
07/13/2023                   Jasper             MO   Public

0105 AM     Tstm Wnd Dmg     1 WNW Carthage          37.18N 94.33W
07/13/2023                   Jasper             MO   Public

            Time estimated by radar.

0230 AM     Tstm Wnd Dmg     1 SW Mountain View      36.98N 91.72W
07/13/2023                   Howell             MO   Emergency Mngr

            tree down across highway 17.

0204 AM     Tstm Wnd Dmg     Billings                37.07N 93.55W
07/13/2023                   Christian          MO   Public

            Multiple trees were blown over or snapped
            and numerous limbs were downed along a path
            from Geneva Street to the northeast along
            Zell Road. Several small out buildings
            suffered minor damage and one barn had roof
            damage.

0800 AM     Rain             Camdenton               38.01N 92.74W
07/13/2023  M2.12 inch       Camden             MO   Broadcast Media

1136 PM     Tstm Wnd Dmg     Arcadia                 37.64N 94.62W
07/12/2023                   Crawford           KS   Fire Dept/Rescue

            multiple trees and power lines down.

1140 PM     Tstm Wnd Gst     Arcadia                 37.64N 94.62W
07/12/2023  E70 MPH          Crawford           KS   Emergency Mngr

            Trees at least 1ft in diameter down, power
            poles snapped.

0132 AM     Tstm Wnd Dmg     Pittsburg               37.41N 94.70W
07/13/2023                   Crawford           KS   Fire Dept/Rescue

            trees down and widespread power outages.

0205 AM     Flash Flood      Pittsburg               37.41N 94.70W
07/13/2023                   Crawford           KS   Fire Dept/Rescue

            Numerous stranded vehicles and a couple of
            water rescues from flash flooding.

1130 PM     Tstm Wnd Gst     3 S Fort Scott          37.80N 94.72W
07/12/2023  M62 MPH          Bourbon            KS   Storm Chaser

            Twitter report from chaser.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:04 PM CDTFlash Flood WarningSGFOregon5 hr
Jul 13, 7:13 PM CDTSevere Thunderstorm WarningSGFOregon47 min
Jul 13, 7:58 PM CDTSpecial Weather StatementSGFOregon62 min
Jul 13, 9:08 PM CDTSpecial Weather StatementSGFOregon52 min
Jul 14, 12:01 AM CDTAreal Flood WarningSGFOregon9 hr
Jul 14, 5:42 AM CDTSpecial Weather StatementSGFTaney33 min
Jul 14, 7:11 AM CDTSpecial Weather StatementSGFOregon64 min
Jul 14, 5:38 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan52 min
Jul 14, 5:42 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFBarton, Vernon48 min
Jul 14, 6:15 PM CDTSpecial Weather StatementSGFHickory45 min
Jul 14, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton, Jasper, Newton, Vernon48 min
Jul 14, 6:29 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan46 min
Jul 14, 6:49 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min

Nearby

Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.